I am 23, 24 next month.
I was diagnosed when I was 19, I think. I was hospitalized when I was 17, and I have been symptomatic my entire life. Not sure if there are any members here who remember me, but if so! Hello! I’ve been off antipsychotics for about 3 years now. I still have hallucinations, I still have the ocassional delusion. Still no inside voices, with personalities anyway. Not the regular type. Mostly outside. I think my main issue that I have still is cognitive things. I don’t write as well as I used to, can’t remember anything, flat affect at random.
I’m on so many medications because of my physical illness, but I refuse to take any more benzos. They make me feel soo gross nowadays. I’ve had the same bottle for a year, just not interested. Save it for a rainy day.
Try to create your own life try to stabilize your life take meds as prescriped as i do
If you dont feel good with your current doc see another one who is more experienced another thing…
Expensive meds are no better than cheap meds that i am on they r very potent ans effective and tried many times
Depot injections r very good in many ways tell your doc to give you one
Have faith in god
That is all i have for you
I recently had to stop taking a medication because it was almost 60 dollars a month! Fast forward a few months, we had to add it back and thankfully it went down to 30 dollars. I have pretty good insurance, but doesn’t seem to make medical bills anymore affordable. One E.R visit for me is at least 1,200 dollars
Im not sure what kind of shot I was given, but I was freaking out in the E.R because of my pain in my stomach (it is paralyzed) and they gave me HALDOL. a few times they gave me that shot. it made me pass out once.
Glad to see you @CarleyGee!
@Wave Thank you! I have always loved this website, and it’s layout. So easy to use, and I’m going through some of my old posts right now. So weird to look back on.
Halodol is good and tried many times for many many people they shouldnt give you very high dose of it secondly they should give you 2 tb of biperden to avoid its side effects thats why i tell u to go to experieced doc .he ll help you alot
My medicine is over $300 a month even with insurance. I don’t know why. I’m trying to get on disability. It’s a pretty bad insurance.
Even my invega Sustenna shot was completely covered by my Medicaid. I’m extremely lucky, as that shot is worth around $2500 @ 234 mg. The more we pay them, the better our medication will be IMO.
I am on invega sustenna too. Been on it for 1 year 8months. How long have you been on it?
On and off since 2015. I’m switching to Seroquel 300mg hopefully soon.
Okay. Yeah I want off too, but I was non compliant with pills…so I’m stuck on it…even though I get lumps at the injection site. Do you have any side effects from it?
At first I would get the worst headaches I’ve ever had upon injection about 30 minutes after injection. Lasted about 12 hrs. I also had traumatic anger outbursts. But that was probably because of the nicotine and being inpatient for a whole year mixed with the shot. But yeah agitation. I don’t get the headaches anymore. I’ve been on assisted outpatient treatment twice. My last order ended this winter. I’m just thankful that there is support for me.
Yes that good. I am glad you are doing better. I just have bad Insomnia on it and constipation. Plus lumps at the injection site. But they lowered my dose today so I hope I will do better soon. Thank you for replying.
This topic was automatically closed 90 days after the last reply. New replies are no longer allowed.